# SDR SWAA2023052529555

- Difficulty date: April 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,658 hours, 34,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON EGPR SURROUND DOUBLER AT BS 235.8 LOWER FUSELAGE 2023-282414<[01] TOOL USED: CALIPER PN: 500-196-30 S/N: A22046819 DUE DATE: 22/JUN/23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:60009161631; DUE DATE: 31-JAN-24;[03] PERFORMED PERMANENT REPAIR LOCATED ON EGPR SURROUND DOUBLER AT BS 235.8 LOWER FUSELAGE I.A.W B737-700 SRM 53-10-15-2R-4; REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR LOCATED ON EGPR SURROUND DOUBLER AT BS 235.8 LOWER FUSELAGE I.A.W B737-700 SRM 53-10-15-2R-4; REPAIR 4.  SEE INDIVIDUAL SIGN OFF BELOW RII Ï¿½TEM
